MAUDE Adverse Event Report: SISTEMAS MEDICOS ALARIS, S.A. DE C. EXTENSION SET W/.2MF, SMARTSITE & TEXIUM; INTRAVASCULAR ADMINISTRATION SET

SISTEMAS MEDICOS ALARIS, S.A. DE C. EXTENSION SET W/.2MF, SMARTSITE & TEXIUM; INTRAVASCULAR ADMINISTRATION SET
Catalog Number 20350ET
Medical Device Problem Code Leak/Splash (1354)
Health Effect - Clinical Code No Patient Involvement (2645)
Date of Event 09/04/2020
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Date of event: unknown.The date received by manufacturer has been used for this field.Device expiration date: unknown.Device manufacture date: unknown.Investigation summary: the complaint of leakage near the filter was received from the customer.No product or photo was returned by the customer.The customer complaint of leakage could not be verified due to the product not being returned for failure investigation.A device history record review could not be performed on model 20350et because a lot number was not provided by the customer.The root cause of this failure was not identified as no product was returned.This incident has been added to our database of reported incidents.Our business team regularly reviews the collected data for identification of emerging trends.Investigation conclusion: no product will be returned per customer.No investigation was performed.Root cause description: the root cause of this failure was not identified as no product was returned.
 
Event or Problem Description
It was reported that the extension set w/.2mf, smartsite & texium experienced leakage.The following information was provided by the initial reporter: the customer has the defective set however it has chemo in it.It leaked where the tubing meets/is fused with the filter.

Brand Name
EXTENSION SET W/.2MF, SMARTSITE & TEXIUM
Common Device Name
INTRAVASCULAR ADMINISTRATION SET
Manufacturer (Section D)
SISTEMAS MEDICOS ALARIS, S.A. DE C.
blvd. insurgentes 20351
tijuana, null 22244
MX  22244
MDR Report Key10591200
Report Number9616066-2020-02877
Device Sequence Number14347844
Product Code FPA
UDI-Device Identifier10885403229756
UDI-Public10885403229756
Combination Product (Y/N)N
Initial Reporter StateDC
Initial Reporter CountryUS
PMA/510(K) Number
K960280
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source health professional,user faci
Initial Reporter Occupation Pharmacist
Type of Report Initial
Report Date (Section B) 09/04/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Other
Device Catalogue Number20350ET
Device Lot NumberUNKNOWN
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer Not provided
Initial Report FDA Received Date09/27/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;